# SDR USAA2013021900014

- Difficulty date: December 27, 2012
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N521UW
- Make and model: Airbus A321-231
- Aircraft serial: 3944
- Aircraft time: 13,797 hours, 4,516 cycles
- Engine: Iae V2533A5
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1777MK2
- Part serial: SAD09277
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 13,797 hours, 4,516 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

AT THE TOP OF DESCENT, CREW REPORTED NR 1 ENGINE HAD A STRONG VIBRATION FOLLOWED BY A COMPRESSOR VANE FAULT AND ENGINE FAIL MESSAGE.  CREW SHUT DOWN THE ENGINE AND DECLARED AN EMERGENCY, LANDING IN SFO WITHOUT INCIDENT.  SINGLE ENGINE TIME WAS APPROXIMATELY 20 MINUTES.  MAINTENANCE REMOVED AND REPLACED NR 1 ENGINE FUEL PUMP AND 2.5 BLEED MASTER ACTUATOR.  VENDOR TEARDOWN REPORTS INDICATED BOTH WERE CONFIRMED FAILURES.
